# SDR CALA2019081601371

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480011220
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS CORROSION UNDER BONDING STRAPS AT FR 69.5 STGR 1R-2R. REPAIRED CORROSION ON SKIN UNDER BONDING STARPS AT FR 69.5 STGR 1-2R IAW ECRA 5341-01181 REV. A. CREATED A DTA DIP LOG PAGE TO R EAD "ACCOMPLISH THE PERMANENT REPAIR AT THE FUSELAGE SKIN FR66.. ..-70 STR 3L-3R AS PER PART 3 OF ECRA 5341-01181 ON OR BEFORE THE AIRCRAFT REACHES 89400 TOTAL AIRCRAFT FLIGHT CYCLES. CONTACT ENGINEERING AFTER 87000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT ... L/P 9821067. FINAL INSPECTION CRITERIA FROM AIRBUS. WORK PERFORMED ON AAR DLH ..PRIOR TO 88000 TOTAL AIRCRAFT FLIGHT CYCLES IN ORDER TO OBTAIN DIP 53-DIP ECRA IS FOR STR3LH-3RH, WRITE STATES STR1R-2R. INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5341-01178. APPROVED FOR CARRY TO ACP PERMANENT REPAIR PER PART 3 OF ECRA 5341-01181 ON OR BEFORE 89400 FC. CONTACT EG AFTER 87000 FC, BUT PRIOR TO 88000 FC TO OBTAIN FINAL CRITERIA FROM AIRBUS. CORRECTED SOURCE REF. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE....TW INIT: PLN/ENG >87,000<88,000 TAFC T/A: 89,400 TAFC....TW
